# SDR SWAA2021031551834

- Difficulty date: February 28, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAFFLE UNDER 'Z' CHANNEL SIDE PLATE CRACKED DURING INSTALLATIO LOCATED STA 500 TO 500A / (DATA ENTRY) REMOVED AND INSTALLED NEW BAFFLE AT LEFT SIDE UNDER 'Z' CHANNEL (SIDEPLATE) BETWEEN STA 500 AND 500A IN REFERENCE SRM 51-40-02-0G-0 AND DOCUMENT NUMBER 143A7510 (WORKED WITH CARD W204679)
